Electron. J. Diff. Equ., Vol. 2011 (2011), No. 28, pp. 1-15.

Existence of doubly-weighted pseudo almost periodic solutions to non-autonomous differential equations

Toka Diagana

First we show that if the doubly-weighted Bohr spectrum of an almost periodic function exists, then it is either empty or coincides with the Bohr spectrum of that function. Next, we investigate the existence of doubly-weighted pseudo-almost periodic solutions to some non-autonomous abstract differential equations.

Submitted December 22, 2010. Published February 15, 2011.
Math Subject Classifications: 35B15, 34D09, 58D25, 42A75, 37L05.
Key Words: Weighted pseudo-almost periodic; doubly-weighted Bohr spectrum; almost periodic; doubly-weighted pseudo-almost periodic.

Show me the PDF file (265 KB), TEX file, and other files for this article.

Toka Diagana
Department of Mathematics, Howard University
2441 6th Street NW, Washington, DC 20059, USA
email: tdiagana@howard.edu

Return to the EJDE web page